Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 26, NWS Corpus Christi, TX

June 3, 2021Bee County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jun 3, 2021, 6:09 PM CDT for Bee County, Texas. It took effect at Jun 3, 2021, 9:37 PM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 3, 2021, 6:09 PM CDT (23:09 UTC)
In effect from
Jun 3, 2021, 9:37 PM CDT
Expired
Jun 5, 2021, 8:50 AM CDT
In force
35 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Major

County Bee County, TX

The radar

The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aransas River near Skidmore (SKMT2). The gauge peaked at 26.19 ft at Jun 4, 2021, 11:00 AM CDT.

actionminormoderatemajor102006/0306/0406/0506/06
Action stage
7 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08189700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

469 
WGUS44 KCRP 032309
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
609 PM CDT Thu Jun 3 2021

...The National Weather Service in Corpus Christi TX has issued
   a Flood Warning for the following river in Texas...

   Aransas River near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-041515-
/O.NEW.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0237Z.210604T1200Z.210605T0446Z.NO/
609 PM CDT Thu Jun 3 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Aransas River Near Skidmore.
* From this evening until further notice.
* At 5:45 PM CDT Thursday, the stage was 7.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise rapidly, cresting near 22.6 feet by 
  Friday morning, then drop below flood stage Friday evening.

&&


Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 pm)         
Location      Stg   Stg   Day/Time    Fri   Sat   Sun   Mon   Tue    

Aransas River
Skidmore      13.0  7.9   Thu 5 pm    18.1  4.6   2.3   1.6   1.5    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$
7 follow-up statements
052 
WGUS44 KCRP 032314 CCA
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning...CORRECTED
National Weather Service Corpus Christi TX
614 PM CDT Thu Jun 3 2021

...The National Weather Service in Corpus Christi TX has issued
   a Flood Warning for the following river in Texas...

   Aransas River near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-041515-
/O.COR.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0237Z.210604T1200Z.210605T0446Z.NO/
614 PM CDT Thu Jun 3 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Aransas River Near Skidmore.
* From this evening until further notice.
* At 5:45 PM CDT Thursday, the stage was 7.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise rapidly, cresting near 22.6 feet by 
  Friday morning, then drop below flood stage Friday evening.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are 
  damaged and pastureland is flooded in the Poesta and Aransas Creek 
  flood plains upstream.

&&


Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 pm)         
Location      Stg   Stg   Day/Time    Fri   Sat   Sun   Mon   Tue    

Aransas River
Skidmore      13.0  7.9   Thu 5 pm    18.1  4.6   2.3   1.6   1.5    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$
628 
WGUS84 KCRP 040222
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
922 PM CDT Thu Jun 3 2021

...The Flood Warning continues for the following river in Texas...

   Aransas River near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-041730-
/O.CON.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0143Z.210604T1200Z.210605T1645Z.NO/
922 PM CDT Thu Jun 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Aransas River Near Skidmore.
* From this evening until further notice.
* At 8:15 PM CDT Thursday, the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will crest near 23.0 feet Friday morning, 
  then drop below flood stage late Saturday morning.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are 
  damaged and pastureland is flooded in the Poesta and Aransas Creek 
  flood plains upstream.

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 pm)         
Location      Stg   Stg   Day/Time    Fri   Sat   Sun   Mon   Tue    

Aransas River
Skidmore      13.0  12.2  Thu 8 pm    21.6  9.2   2.8   1.7   1.6    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$
241 
WGUS84 KCRP 040812
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
312 AM CDT Fri Jun 4 2021

...The Flood Warning continues for the following river in Texas...

   Aransas River near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-042315-
/O.CON.KCRP.FL.W.0026.000000T0000Z-000000T0000Z/
/SKMT2.3.ER.210604T0143Z.210604T1200Z.210605T0954Z.NO/
312 AM CDT Fri Jun 4 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Aransas River Near Skidmore.
* Until further notice.
* At 2:15 AM CDT Friday the stage was 21.1 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.7 feet 
  this morning. It will then fall below flood stage late tonight.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are 
  damaged and pastureland is flooded in the Poesta and Aransas Creek 
  flood plains upstream.

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (1 am)         
Location      Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Aransas River
Skidmore      13.0  21.1  Fri 2 am    14.5  5.3   1.9   1.6   1.5    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$

MCZ
522 
WGUS84 KCRP 041410
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
910 AM CDT Fri Jun 4 2021

...The Flood Warning continues for the following rivers in Texas...

  Aransas River Near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-050515-
/O.EXT.KCRP.FL.W.0026.000000T0000Z-210606T0118Z/
/SKMT2.3.ER.210604T0143Z.210604T1800Z.210605T0917Z.NO/
910 AM CDT Fri Jun 4 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Aransas River Near Skidmore.
* Until tomorrow evening.
* At 8:15 AM CDT Friday the stage was 26.0 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM CDT Friday was 26.0 feet.
* Forecast...The river is expected to rise to a crest of 28.0 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Flood History...This crest compares to a previous crest of 26.9 
  feet on 04/05/2004.

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 am)         
Location      Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Aransas River
Skidmore      13.0  26.0  Fri 8 am    10.7  3.7   1.8   1.3   1.5    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$

TE
730 
WGUS84 KCRP 042120
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
420 PM CDT Fri Jun 4 2021

...The Flood Warning continues for the following rivers in Texas...

  Aransas River Near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-051230-
/O.CON.KCRP.FL.W.0026.000000T0000Z-210606T0118Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T0722Z.NO/
420 PM CDT Fri Jun 4 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Aransas River Near Skidmore.
* Until tomorrow evening.
* At 3:15 PM CDT Friday the stage was 25.4 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river has crested and is now falling. The river is 
  expected to fall below flood stage Saturday morning.
* Impact...At 25.0 feet, Major flooding occurs. Secondary roads, low 
  bridges, and crossings are very dangerous to travel. Livestock in 
  the flood plain are cut off and may drown. The lowest homes are 
  also threatened

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 pm)         
Location      Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Aransas River
Skidmore      13.0  25.4  Fri 3 pm    4.1   2.1   2.0   1.9   1.9    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$

CB
542 
WGUS84 KCRP 050220 RRA
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
920 PM CDT Fri Jun 4 2021

...The Flood Warning is extended for the following rivers in Texas...

  Aransas River Near Skidmore affecting Bee County.

For the Aransas River...including Skidmore...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC025-051730-
/O.EXT.KCRP.FL.W.0026.000000T0000Z-210606T0221Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T1021Z.NO/
920 PM CDT Fri Jun 4 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Aransas River Near Skidmore.
* Until late tomorrow evening.
* At 8:15 PM CDT Friday the stage was 22.1 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM CDT Friday was 26.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to below caution stage Saturday 
  afternoon.
* Flood History...This crest compares to a previous crest of 22.0 
  feet on 06/20/2018.

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 pm)         
Location      Stg   Stg   Day/Time    Sat   Sun   Mon   Tue   Wed    

Aransas River
Skidmore      13.0  22.1  Fri 8 pm    5.5   3.4   2.3   2.1   1.9    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$

TMT
363 
WGUS84 KCRP 051350
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
850 AM CDT Sat Jun 5 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Aransas River Near Skidmore affecting Bee County.

TXC025-051500-
/O.CAN.KCRP.FL.W.0026.000000T0000Z-210605T1350Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T1043Z.NO/
850 AM CDT Sat Jun 5 2021

...The Flood Warning for the Aransas River Near Skidmore has been 
cancelled...

The Flood Warning is cancelled for
  the Aransas River Near Skidmore.
* At 8:15 AM CDT Saturday the stage was 11.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river has fallen below flood stage and is expected 
  to fall below caution stage this afternoon.

&&


 Below are the latest river stages and stage forecasts:

              Fld   Observed                Forecasts (7 am)         
Location      Stg   Stg   Day/Time    Sun   Mon   Tue   Wed   Thu    

Aransas River
Skidmore      13.0  11.1  Sat 8 am    4.2   2.4   2.0   1.9   1.7    





&&

LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
      2817 9754 2825 9769

$$

PH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 4:46 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 3, 4:46 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
446 PM CDT Thu Jun 3 2021

.SHORT TERM (Tonight through Friday Night)...

The ECMWF/NAM deterministic runs predict increasing upper forcing
during the period associated with the approaching upper
trough/low. NAM predicts PWAT values well above normal during the
period. The GFS, and to a lesser extent the RAP, maintains a weak
quasi-stationary boundary across the CWA overnight, while the NAM
keeps it farther south. Expect scattered/numerous convection
during the period. The RAP and NAM predict thermodynamic profiles
conducive to efficient rainfall production (warm nearly saturated
0-4km layer and moderate CAPE) after 06z Friday, with significant
0-6km vertical shear as the caveat. Likely that rainfall totals
over many areas exceed hourly FFG values. Concur with WPC
regarding the Marginal/Slight Risk over the CWA tonight/Friday.
Coordinated with BRO WFO and issued a FFA for all of the CWA for
the 00-12z Friday period. It will likely need to be extended
beyond 12z Friday yet will defer to the mid shift.

&&

.LONG TERM (Saturday through Thursday)...

Rain chances will continue through the extended period, but may some
drying by the end of next week.

A mid/upper level low will meander across TX through Saturday with
embedded short waves rounding its base and moving across S TX.
Models prog the environment to be unstable with minimal CIN and
ample amount of moisture. PWATs are progged to range from 1.6 inches
across the west to 1.9 across the northeastern portions of the CWA.
Models are also hinting at a weak boundary/convergence zone across
the northwestern CWA Sat morning and increasing diffluence aloft.
All of these features combined will be conducive for sct to num
showers and thunderstorms on Saturday with possibly a few strong
storms. QPF values are not quite as high for Sat as previous runs,
but the forecasted environment will have the potential for locally
heavy rainfall, especially across the Victoria Crossroads. The
Weather Prediction Center has a marginal risk for excessive rainfall
for the VCT area on Sat.

Slightly drier Sunday as the upper low axis shifts east of the area
and brings dry mid levels across S TX. Still enough moisture for iso
to sct convection with the better chances remaining across the VCT
area. Models prog another short wave embedded in the northwest flow
aloft to move southeast across the region Monday bringing another
round of convection. This pattern continues through the middle of
next week.

Warmer max temps Sunday through mid week combined with a humid
environment could lead to afternoon heat indices reaching 105 across
the western CWA. Monday may see heat indices ranging from 105 to
108.

&&

.MARINE...

The combination of a developing upper level low pressure system
and copious moisture will contribute to scattered/numerous showers
and thunderstorms late tonight through Friday. A weak to
moderate, to sometimes moderate, onshore flow can be expected
Saturday through the middle of next week. Isolated to scattered
showers and thunderstorms will be possible daily.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    71  82  71  83  73  /  60  70  60  60  30
Victoria          69  81  70  82  70  /  60  70  70  80  50
Laredo            70  87  71  90  72  /  60  60  50  30  10
Alice             69  84  68  86  70  /  60  70  60  50  20
Rockport          72  84  73  84  74  /  60  70  60  60  40
Cotulla           71  86  70  88  72  /  60  70  60  50  20
Kingsville        71  82  70  85  72  /  60  70  60  50  20
Navy Corpus       73  82  74  83  76  /  60  70  60  60  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

GM...None.

&&

WC/87...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Jun 3, 4:36 AM CDT, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
436 AM CDT Thu Jun 3 2021

TXZ229>234-239>247-342>347-442-443-447-040945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
436 AM CDT Thu Jun 3 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today, with the
activity becoming scattered to numerous tonight. Some strong
thunderstorms will be possible. Heavy rain and some flooding will
also be possible at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily chances for thunderstorms will continue from Friday through
Wednesday. Heavy rain and some flooding will be possible at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Spotters are encouraged to
relay reports of severe weather and flooding to the NWS while
following local, state, and CDC guidelines. Use hashtags
#ccspotter and #txwx

GMZ230-235-250-255-270-275-040945-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
436 AM CDT Thu Jun 3 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are possible today, with
the activity becoming scattered to numerous tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered to numerous thunderstorms are expected across the Coastal
Waters Friday and Saturday, then isolated to scattered thereafter.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

ANM/MCZ

In the hours before

Local storm report, Jun 3, 4:07 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT THU JUN 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLOOD            10 N LOMA ALTA          28.24N 98.51W
06/03/2021                   MCMULLEN           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD AT THE INTERSECTION OF
            FM 1962 AND SAN DIEGO ROAD.

&&

CB
Special weather statement, Jun 3, 4:11 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
411 PM CDT Thu Jun 3 2021

TXZ240-241-243-032145-
Jim Wells-Inland Nueces-Duval-
411 PM CDT Thu Jun 3 2021

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...WEST
CENTRAL NUECES AND NORTHWESTERN JIM WELLS COUNTIES...

At 410 PM CDT, strong thunderstorms were from 10 miles southwest of
San Diego to San Diego to near Lake Alice, moving northeast at 25
mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Alice, San Diego, Tecalote, Alfred-South La Paloma, Alice Acres,
Alfred, Westdale, Agua Dulce and Lake Alice.

This includes US Highway 281 between mile markers 660 and 678.

LAT...LON 2757 9835 2777 9841 2800 9803 2777 9786
TIME...MOT...LOC 2110Z 240DEG 21KT 2776 9822

TMT
Special weather statement, Jun 3, 4:23 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
423 PM CDT Thu Jun 3 2021

TXZ231-232-241-243-244-246-032200-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Inland
Refugio-
423 PM CDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NUECES...
WESTERN SAN PATRICIO...NORTHEASTERN JIM WELLS...WEST CENTRAL
REFUGIO...SOUTHEASTERN LIVE OAK AND SOUTHERN BEE COUNTIES...

At 423 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Argenta to Mathis to
near Banquete. Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Corpus Christi, Beeville, Sinton, Mathis, Skidmore, Odem, Orange
Grove, St. Paul, Lake City, San Patricio, Edroy, Tynan, Sandia, West
Sinton, Argenta, Annaville, Mount Lucas, Calallen, Dinero and
Lagarto.

This includes the following highways...
 Interstate 37 between mile markers 5 and 52.
 US Highway 181 between mile markers 594 and 624.
 US Highway 59 between mile markers 698 and 712.
 US Highway 77 between mile markers 642 and 658.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2787 9798 2839 9797 2842 9747 2841 9745
      2780 9748
TIME...MOT...LOC 2123Z 265DEG 27KT 2827 9782 2807 9782 2785 9786

TMT
Special weather statement, Jun 3, 4:43 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
443 PM CDT Thu Jun 3 2021

TXZ243-343-032230-
Inland Nueces-Coastal Nueces-
443 PM CDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN NUECES COUNTY...

At 442 PM CDT, a strong thunderstorm was located near Banquete, or 8
miles northwest of Driscoll, moving east at 25 mph.

Winds from 40 tp 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Corpus Christi, Robstown, Driscoll, Corpus Christi International
Airport, Clarkwood, Annaville, Banquete, Agua Dulce, Petronila, North
San Pedro and Tuloso.

This includes the following highways...
 Interstate 37 between mile markers 4 and 10.
 US Highway 77 between mile markers 672 and 680.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2765 9794 2786 9790 2784 9746 2765 9746
TIME...MOT...LOC 2142Z 271DEG 23KT 2777 9783

TMT
Special weather statement, Jun 3, 5:11 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
511 PM CDT Thu Jun 3 2021

TXZ232-233-246-032245-
Bee-Inland Refugio-Goliad-
511 PM CDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GOLIAD...
NORTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES...

At 510 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Beeville to 8 miles southwest of
Blanconia. Movement was northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Beeville, Berclair and Blanconia.

This includes the following highways...
 US Highway 181 between mile markers 590 and 600.
 US Highway 183 between mile markers 652 and 664.
 US Highway 59 between mile markers 676 and 698.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2864 9769 2850 9719 2822 9742 2831 9780
TIME...MOT...LOC 2210Z 210DEG 17KT 2834 9770 2829 9747

TMT
Special weather statement, Jun 3, 6:01 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
601 PM CDT Thu Jun 3 2021

TXZ343-032330-
Coastal Nueces-
601 PM CDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES COUNTY...

At 600 PM CDT, a strong thunderstorm was located over La Palmera
Mall, or over Corpus Christi, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Corpus Christi, Corpus Christi Country Club, South Texas Botanical
Gardens, Cabaniss Field, Kings Crossing Subdivision, Bay Area Medical
Center, Del Mar College East Campus, Cole Park, Spohn Hospital South,
Driscoll Childrens Hospital, Texas A&M University Corpus Christi,
Downtown Corpus Christi, La Palmera Mall and Corpus Christi Naval Air
Station.

This includes Interstate 37 near mile marker 1.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2767 9751 2770 9750 2781 9741 2770 9725
      2759 9739
TIME...MOT...LOC 2300Z 224DEG 29KT 2772 9738

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:14 AM CDTAreal Flood AdvisoryCRPBee2 hr
Jun 3, 1:10 PM CDTSpecial Weather StatementCRPLa Salle50 min
Jun 3, 1:47 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen118 min
Jun 3, 2:00 PM CDTSpecial Weather StatementCRPMcMullen45 min
Jun 3, 2:13 PM CDTTornado WarningCRPMcMullen47 min
Jun 3, 3:35 PM CDTSpecial Weather StatementCRPLive Oak25 min
Jun 3, 3:46 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr
Jun 3, 3:47 PM CDTAreal Flood AdvisoryCRPMcMullen118 min
Jun 3, 4:11 PM CDTSpecial Weather StatementCRPJim Wells34 min
Jun 3, 4:23 PM CDTSpecial Weather StatementCRPSan Patricio37 min
Jun 3, 4:31 PM CDTAreal Flood AdvisoryCRPBee, Duval, Jim Wells, Live Oak, Nueces, San Patricio3 hr
Jun 3, 4:43 PM CDTSpecial Weather StatementCRPNueces47 min
Jun 3, 5:08 PM CDTSpecial Marine WarningCRP82 min
Jun 3, 5:11 PM CDTSpecial Weather StatementCRPBee34 min
Jun 3, 5:51 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Webb2 hr
Jun 3, 6:01 PM CDTSpecial Weather StatementCRPNueces29 min
Jun 3, 6:04 PM CDTAreal Flood AdvisoryCRPNueces116 min
Jun 3, 6:14 PM CDTAreal Flood AdvisoryCRPAransas, Refugio, San Patricio2 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.